On pseudosymmetric systems with one space variable
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 3-4, pp. 661-679.
@article{ASNSP_2001_4_30_3-4_661_0,
     author = {Nishitani, Tatsuo and Spagnolo, Sergio},
     title = {On pseudosymmetric systems with one space variable},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {661--679},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 30},
     number = {3-4},
     year = {2001},
     zbl = {1030.35111},
     mrnumber = {1896081},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_2001_4_30_3-4_661_0/}
}
TY  - JOUR
AU  - Nishitani, Tatsuo
AU  - Spagnolo, Sergio
TI  - On pseudosymmetric systems with one space variable
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2001
DA  - 2001///
SP  - 661
EP  - 679
VL  - Ser. 4, 30
IS  - 3-4
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_2001_4_30_3-4_661_0/
UR  - https://zbmath.org/?q=an%3A1030.35111
UR  - https://www.ams.org/mathscinet-getitem?mr=1896081
LA  - en
ID  - ASNSP_2001_4_30_3-4_661_0
ER  - 
%0 Journal Article
%A Nishitani, Tatsuo
%A Spagnolo, Sergio
%T On pseudosymmetric systems with one space variable
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2001
%P 661-679
%V Ser. 4, 30
%N 3-4
%I Scuola normale superiore
%G en
%F ASNSP_2001_4_30_3-4_661_0
Nishitani, Tatsuo; Spagnolo, Sergio. On pseudosymmetric systems with one space variable. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 3-4, pp. 661-679. http://archive.numdam.org/item/ASNSP_2001_4_30_3-4_661_0/

[1] F. Colombini - E. Jannelli - S. Spagnolo, Well-posedness in the Gevrey classes of the Cauchy Problem for a non-strictly hyperbolic equation with coefficients depending on time, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 10 (1983), 291-312. | Numdam | MR | Zbl

[2] P. D'Ancona - S. Spagnolo, Quasi-symmetrization of hyperbolic systems and propagation of the analytic regularity, Boll. Un. Mat. Ital. (B) 7 (1998), 169-185. | MR | Zbl

[3] P. D'Ancona - S. Spagnolo, On peudosymmetric hyperbolic systems, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 25 (1997), 397-417. | Numdam | MR | Zbl

[4] T. Nishitani, Hyperbolicity of two by two systems with two independent variables, Comm. Partial Differential Equations 23, No. 5 & 6 (1998), 1061-1110. | MR | Zbl